# SDR DALA2016070705146

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED BEYOND LIMITS AT STA 896-902, RBL 22.  REPLACED RT SEAT TRACK AT STA 898-1022, RBL 22 IAW SRM 51-41-05, PG 17, STEP 8 AND SRM 51-41-01, STEP 6.
